Posted by: eli | 2009-03-30



I would like to find out what could cause this problem?

Since about 2 years i have the feeling at times that a huge tablet is stuck at the bottom of my throat when i swallow. It takes a few days to go and now and then it comes back. I have been to the doctor who treated me for Candida, which now i am cured of. I do take High blood pressure daily. I also have been taking Probiotics tablets.


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageProbiotics expert

This is an unusual problem, after the Candida cleared did the feeling come back? If it did, one would assume that it was not caused by the Candida? In this case it would be best to go back to your Dr. if you are worried or it is really bugging you. You will have to try and find the real cause before you try to fix it.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.